# SDR MZZA98280

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 414
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, IG CORROSION WAS FOUND ON PASSENGER CABIN FLOOR PANEL SUPPORT 'T' ANGLE AT BS 414 BETWEEN RBL 12 AND RBL 21.  THE CORRODED FLOOR PANEL SUPPORT 'T' ANGLE WAS REMOVED AND REPLACED WITH NEW SUPPORT 'T' ANGLE MADE FROM BAC1506-43.  (M)
